# SDR SWAA2023041714223

- Difficulty date: March 8, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE AT STA 986.5; RBL 45; WL 208.1<[01] JOB WAS ACCOMPLISHED ON ITEM TTG8Q00KBMYQ;[02] VERIFIED STEP 1.
